Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


A very Importan Question
Jan 11, 2008

I have been HIV Positive since 2003 and have been on Kaletra and now on Atripla and I have nioticed a growth below my left buttocks and it has become the size of a quarter and the topical part is itchy and I am wondering what it is and what should be done about it or will it go away over time. Very concerned because it is hardeing like a rock and may need further inspection but want a heads up on what to tell my doctor.

Response from Dr. Conway

I am pleased that you are able to take the new one pill once a day all inclusive HAART regimen and benefit from it. As for the lesion on your buttock, it could be a number of things, most likely something inflammatory, or an infection. There is a slight possibility that it may be a cancerous growth, however. So that a specific diagnosis can be made and so that you may receive the most appropriate treatment, the best thing for you to do is to show it to your doctor, who may have to refer you to a specialist for a biopsy or other tests before treatment is begun. One way or another, it is most likely that a fairly simple and short treatment will address the issue, so I would encourage you to deal with this as soon as you can.



Previous
Artemisia Annua - Does it Work?
Next
Insertive sex and the related risks

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement